













Motul Petit Le Mans Michelin Raceway Road Atlanta / October 11 - 14, 2023

Tuesday, October 10, 2023

8:00 am Spectator Reserved RV Campers Permitted (4Day Admission Ticket Required)

Wednesday, October 11, 2023

| Wednesday, October 11, 202 | |
|----------------------------|---|
| 8:00 am | Gates Open 24/7 |
| 8:00 am | Spectator Non-Reserved RV Campers, Tent Campers and Spectators Permitted (4Day Admission Ticket Required) |
| 12:05 pm - 12:35 pm | PRACTICE #1 - VP CHALLENGE |
| 12:35 pm - 1:35 pm | Lunch |
| 1:35 pm - 2:15 pm | PRACTICE #1 - MAZDA MX-5 |
| 2:30 pm - 3:30 pm | PRACTICE #1 - MICHELIN CHALLENGE |
| 3:45 pm - 4:15 pm | PRACTICE #2 - VP CHALLENGE |
| Thursday, October 12, 2023 | |
| 8:10 am - 8:40 am | PRACTICE #2 - MAZDA MX-5 |
| 8:55 am - 9:10 am | QUALIFYING - VP CHALLENGE GSX |
| 9:15 am - 9:30 am | QUALIFYING - VP CHALLENGE P3 |
| 9:50 am - 11:20 am | Practice #1 - WeatherTech Championship (All Classes) |
| 11:40 am - 12:00 pm | QUALIFYING - MAZDA MX-5 |
| 12:00 pm - 1:00 pm | Lunch |
| 1:15 pm - 2:15 pm | PRACTICE #2 - MICHELIN CHALLENGE |
| 2:00 pm - 2:30 pm | MAZDA MX-5 DRIVER AUTOGRAPH SESSION - SERIES HOSPITALITY |
| 2:35 pm - 4:20 pm | Practice #2 - WeatherTech Championship (Restricted As Below) |
| 2:35 pm - 4:05 pm | Practice #2 - WeatherTech Championship (GTD/LMP3/LMP2) |
| 2:50 pm - 4:20 pm | Practice #2 - WeatherTech Championship (GTD PRO/GTP) |
| 4:35 pm - 4:40 pm | PRE-RACE - VP CHALLENGE |
| 4:40 pm - 5:25 pm | RACE #1 - VP CHALLENGE - 45 MINUTES |
| 5:40 pm - 5:45 pm | PRE-RACE - MAZDA MX-5 |
| 5:45 pm - 6:30 pm | RACE #1 - MAZDA MX-5 - 45 MINUTES |
| 6:30 pm - 7:30 pm | Dinner |
| 6:45 pm - 7:05 pm | Corvette Car Corral Laps - limit 100 cars (IMSA) |
| 7:05 pm - 7:25 pm | On track media activity (hot track) |
| 7:30 pm - 9:00 pm | Practice #3 - WeatherTech Championship (All Classes) |
| Friday, October 13, 2023 | Tradition // Weather real championship (All Glasses) |
| 8:30 am - 8:45 am | QUALIFYING - MICHELIN CHALLENGE TCR |
| 8:50 am - 9:05 am | QUALIFYING - MICHELIN CHALLENGE GS |
| 9:20 am - 9:25 am | PRE-RACE - VP CHALLENGE |
| 9:25 am - 10:10 am | RACE #2 - VP CHALLENGE - 45 MINUTES |
| 10:25 am - 10:30 am | PRE-RACE - MAZDA MX-5 |
| 10:30 am - 11:15 am | RACE #2 - MAZDA MX-5 - 45 MINUTES |
| 11:15 am - 12:15 pm | Lunch Break / Pre-Race |
| • | PRE-RACE - OPEN GRID / FAN WALK - PIT LANE - MICHELIN CHALLENGE |
| 11:40 am - 12:15 pm | Driver Autograph Session - WeatherTech Championship at Team Transporters in the Paddock |
| 12:00 pm - 1:00 pm | PRE-RACE FORMATION LAPS - MICHELIN CHALLENGE |
| 12:15 pm - 12:25 pm | RACE - FOX FACTORY 120 FOR THE IMSA MICHELIN PILOT CHALLENGE - 2 HOURS |
| 12:25 pm - 2:25 pm | |
| 2:30 pm - 2:50 pm | Cadillac Car Corral Laps - limit 100 cars (IMSA) |
| 2:50 pm - 3:10 pm | Lexus Car Corral Laps - limit 100 cars (IMSA) |
| 3:20 pm - 3:35 pm | Qualifying - WeatherTech Championship (GTD/GTD PRO - Any Driver) |
| 3:45 pm - 4:00 pm | Qualifying - WeatherTech Championship (LMP2 - Bronze only/LMP3 - Silver <30/Bronze only) |
| 4:10 pm - 4:30 pm | Qualifying - WeatherTech Championship (GTP - Any Driver) |
| 4:40 pm - 5:00 pm | Porsche Car Corral Laps - limit 100 cars (IMSA) |
| 5:00 pm - 5:20 pm | BMW Car Corral Laps - limit 100 cars (IMSA) |
| 5:20 pm - 5:40 pm | Hyundai Car Corral Laps - limit 100 cars (IMSA) |
| Saturday, October 14, 2023 | |
| 8:45 am - 9:05 am | Warm Up - WeatherTech Championship (All Classes) |
| 10:10 am - 11:30 am | WeatherTech Championship Pre-Race / IMSA Hot Lap Experience (by invitation only) |
| 10:20 am - 11:20 am | WeatherTech Championship - Open Grid / Fan Walk, Driver Introductions - Front Straight |
| | |



11:30 am - 11:40 am

11:40 am - 9:40 pm







Race - 26th Annual Motul Petit Le Mans for the IMSA WeatherTech SportsCar Championship - 10 Hours

WeatherTech Championship - Formation Laps